MAUDE Adverse Event Report: ABBOTT MEDICAL Amplatzer Duct Occluder II; Occluder, Patent Ductus, Arteriosus

ABBOTT MEDICAL Amplatzer Duct Occluder II; Occluder, Patent Ductus, Arteriosus
Model Number 9-PDA2-05-06
Medical Device Problem Code Difficult to Fold, Unfold or Collapse (1254)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported on (b)(6) 2025 a 5mm x 6mm amplatzer duct occluder ii was selected for implant.During the procedure the occluder took on an unusual shape.The occluder was removed from the patient and replaced with a new 4mm x 6mm amplatzer duct occluder ii.The patient remained hemodynamically stable throughout the procedure.There were no adverse effects to the patient.The patient status was stable.
 
Additional Manufacturer Narrative
The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.
 
Additional Manufacturer Narrative
An event of device deformity was reported.A returned device assessment could not be performed as the device was not returned for analysis.One image was received of the device outside of the patient.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all defined manufacturing specifications.There were no complaints associated with any other devices from the lot.Based on the information received, the cause of the reported incident could not be conclusively determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.
 
Event or Problem Description

Brand Name
Amplatzer Duct Occluder II
Common Device Name
Occluder, Patent Ductus, Arteriosus
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
Abbott Medical Reg# 2135147
5050 nathan ln n
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key23633195
Report Number2135147-2025-06882
Device Sequence Number21161542
Product Code MAE
UDI-Device Identifier00811806011240
UDI-Public(01)00811806011240(17)290531(10)10373327
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P020024
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9-PDA2-05-06
Device Catalogue Number9-PDA2-05-06
Device Lot Number10373327
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/02/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2025
Supplement Date Received by Manufacturer01/06/2026
09/08/2026
Initial Report FDA Received Date11/24/2025
Supplement Report FDA Received Date01/13/2026
09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown